Follow
Deryk Osthus
Title
Cited by
Cited by
Year
Embedding large subgraphs into dense graphs
D Kühn, D Osthus
arXiv preprint arXiv:0901.3541, 2009
1742009
The existence of designs via iterative absorption
S Glock, D Kühn, A Lo, D Osthus
arXiv preprint arXiv:1611.06827, 3120-3122, 2016
160*2016
The minimum degree threshold for perfect graph packings
D Kühn, D Osthus
Combinatorica 29 (1), 65-107, 2009
1602009
Popularity based random graph models leading to a scale-free degree sequence
PG Buckley, D Osthus
Discrete Mathematics 282 (1-3), 53-68, 2004
1562004
Loose Hamilton cycles in 3-uniform hypergraphs of high minimum degree
D Kühn, D Osthus
Journal of Combinatorial Theory, Series B 96 (6), 767-821, 2006
1452006
Hamilton decompositions of regular expanders: a proof of Kelly’s conjecture for large tournaments
D Kühn, D Osthus
Advances in Mathematics 237, 62-146, 2013
1382013
Hamilton ℓ-cycles in uniform hypergraphs
D Kühn, R Mycroft, D Osthus
Journal of Combinatorial Theory, Series A 117 (7), 910-927, 2010
982010
Proof of the 1-factorization and Hamilton decomposition conjectures
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
American Mathematical Society 244 (1154), 2016
932016
Matchings in hypergraphs of large minimum degree
D Kühn, D Osthus
Journal of Graph Theory 51 (4), 269-280, 2006
932006
Matchings in 3-uniform hypergraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 103 (2), 291-305, 2013
902013
A survey on Hamilton cycles in directed graphs
D Kühn, D Osthus
European Journal of Combinatorics 33 (5), 750-766, 2012
892012
Edge‐disjoint Hamilton cycles in random graphs
F Knox, D Kühn, D Osthus
Random Structures & Algorithms 46 (3), 397-445, 2015
872015
Hamilton cycles in graphs and hypergraphs: an extremal perspective
D Kühn, D Osthus
arXiv preprint arXiv:1402.4268, 2014
852014
Loose Hamilton cycles in hypergraphs
P Keevash, D Kühn, R Mycroft, D Osthus
Discrete Mathematics 311 (7), 544-559, 2011
852011
Edge-decompositions of graphs with high minimum degree
B Barber, D Kühn, A Lo, D Osthus
Advances in Mathematics 288, 337-385, 2016
802016
Induced Subdivisions In Ks,s-Free Graphs of Large Average Degree
D Kuhn, D Osthus
Combinatorica 24 (2), 287-304, 2004
742004
Hamilton decompositions of regular expanders: applications
D Kühn, D Osthus
Journal of Combinatorial Theory, Series B 104, 1-27, 2014
732014
Hamiltonian degree sequences in digraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 100 (4), 367-380, 2010
722010
An exact minimum degree condition for Hamilton cycles in oriented graphs
P Keevash, D Kühn, D Osthus
Journal of the London Mathematical Society 79 (1), 144-166, 2009
722009
Embeddings and Ramsey numbers of sparse κ-uniform hypergraphs
O Cooley, N Fountoulakis, D Kühn, D Osthus
Combinatorica 29, 263-297, 2009
672009
The system can't perform the operation now. Try again later.
Articles 1–20